Couldn't find what you looking for?

TRY OUR SEARCH!


I agree with the "electric brain shocks" I have been on 200 mg a day, of Zoloft for about 3 years. It has become ineffective in treating my depression, anxiety and PTSD. My doctor put me on a six day plan to take me off of it, I started last night, and woke up with the worst headache I have EVER had. I take daily supplements and am hoping this helps. I am very nervous about the next withdraw symptom that will show up. I have to stick with it though, I can't live with the side effects of this medication anymore, and I am hoping there is a light at the end of this tunnel.
Reply

Loading...

This forum has been very helpful. Thanks to all of you for sharing your experiences. I just tried going cold turkey after taking a small dosage (25 mg) of Zoloft for two years and felt like I had the flu. My doctor never told me anything about weight gain (I gained 10 pounds) or skin rashes  (and those two weren't on the warning printout from the pharmacy either) or any of the other side effects. She also said if I was feeling better I could stop taking the drug--no mention of tapering off, no mention of withdrawal. Well, as you all know, it's terrible and I'm just starting so it looks like I have a lot more unpleasantness ahead of me. I will try the suggestions you've offered and see if they help. One thing gave me a little bit of relief from nausea: drinking a combination of peppermint and ginger tea.

Reply

Loading...

When I tried to get off Zoloft I had terrible nausea and dizziness. I tried wearing Sea Bands, wrist bands with little nubs on the inside that work like acupressure for motion sickness. They really worked. Within minutes my symptoms eased off. No drugs! You can get them online or in some pharmacies for about $7. 

Reply

Loading...

I was prescribed Zoloft (sertraline) for post natal depression 15 years ago. I've since found out the dose I was given and the use of Zoloft was overkill. But my brain was addicted, I have tried so many times to wean myself off, with Drs without drs. It was hell. Ive just come to a point in my life where I don't want my happiness to be dependent on a drug. I am in week 2 of cold turkey (silly I know but my script was out of date and I thought good as time as any) and I am losing it. When I am alone I am fine but as soon as I need to interact with people I become a monster. People piss me off, my children piss me off, the news pisses me off. I am dizzy, so dizzy. I can't move my focus from tv to book without feeling faint. I have a head cold without the runny nose. I can't drive, I can't function, I want to sleeP all the time. It's a hangover without the bonus of a good time. BUT I WILL NOT LET IT BEAT ME AGAIN! 

I want to thank you all for your stories, I'm not alone. And I have some tips for helping me make it. Thank you.

but why, why if it's so horrible to come off (whether short or long term) are they allowed to give us this stuff? I feel duped, violated almost. And so angry at a man who should have sent me to a counsellor but instead took the commission road and hooked another sucker.

Reply

Loading...


I was on Zoloft for more or less 10 years - the last year on 150g. Then I decided to quit cold turkey - most probably the hardest thing I've ever done in my life. Its been 12 weeks now that I'm clean and I'm still struggling to keep it up. But it can be done and will be done!! Don't give up - just persevere - although it may at times be truly terrible to cope!! But somewhere at the end of this tunnel there must be light - can't be otherwise. I am with you in your battle because I'm fighting the same battle as you are doing right now. Let's take hands and support each other - thank you for all the encouraging messages - it means a lot to me in this difficult time. Finally we will conquer!!!
Reply

Loading...

I was on 100 mg for 10 years and tried to taper myself off in two weeks. MISTAKE!! The withdrawl side effects are HORRIBLE! The brain snaps are constant, I have been throwing up, exhausted, sweating, and can't get anything done. It's been almost a month since I started the taper and the effects persist. Thanks for all the good ideas!! Docs suck!

Reply

Loading...

I just quit at 50 mg and am having terrible withdraw affects. I have been on Zoloft for over ten years and started tapering off about 5 months ago. I am frigging miserable and nothing seems to help. I do not want to be on this soul steeling drug any more. I will give it a few more days and see if I can handle the brain zaps and shakiness.
Reply

Loading...

I am weaning from 10 years of Zoloft at 100mg. My first titration was one week ago at 75mg. There's no way I'm cutting down to 50mg next week. Feeling as awful as I do, I plan to stay at 75mg until I feel level again...and then go down further.

My question is...since I'm feeling extreme fatigue and have a chronic headache, should I force myself to do light exercise?

I typically go to the gym a minimum of 3 times per week, but right now, I don't even want to drive there.

Please offer me some advice. My doc is another "uninformed" person in the medical field.

Reply

Loading...

I am going through the same thing no insurance no prescription. So, all I can say is I am trusting God for a healing. 12 years ago my oncologist prescribed ZOLOFT and and it is a part of my daily life. Now, I can afford OBAMA CARE SMH! The dr wont see me unless I pay 145.00 I am trying to keep a roof over my head at this time I can not afford it. So, it has been 5 days, ringing in my ear, cold then hot, hearing everything, strange dreams, can not concentrate, off balance, awful headaches, however, um anyway.
Reply

Loading...

Correction I can not afford OBAMA care smh
Reply

Loading...

Very very thorough info.i can relate so well to your story. 5htp is aweome ill he lookng at the other supplements. Is the regimen alifelong program.?

 ***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...

Hang in there you can do it. its tuff but this blog has a lot of helpful info.
Reply

Loading...

Go team no more Z
Reply

Loading...

Did you get a reply about losing any weight once off Zoloft and how quickly you will notice? Also what is a good natural mixture of supplements anyone has had success with to take after off o Zoloft so we never have to rely on these prescription addicting drugs again !?!!?
Reply

Loading...

Have you found a natural supplement combo that works in place of the Zoloft once off? Also how long did it takeout did you notice any weight loss after stopping Zoloft?
Reply

Loading...